# SDR MWEA050085

- Difficulty date: August 18, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 49,467 hours, 44,583 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 800484
- Condition: Corroded
- Location: Sta 207
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT STATION 207.  FABRICATED AND INSTALLED SEAT TRACK.
